Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 2(242), Pages 181–182 (Mi umn2403)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the choice of a subsystem of convergence in a given orthonormal system

B. S. Kashin


Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:2, 215–216

Bibliographic databases:

MSC: 40A05, 28D05
Received: 15.12.1983

Citation: B. S. Kashin, “On the choice of a subsystem of convergence in a given orthonormal system”, Uspekhi Mat. Nauk, 40:2(242) (1985), 181–182; Russian Math. Surveys, 40:2 (1985), 215–216

Citation in format AMSBIB
\Bibitem{Kas85}
\by B.~S.~Kashin
\paper On the choice of a subsystem of convergence in a~given orthonormal system
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 2(242)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn2403}
\zmath{https://zbmath.org/?q=an:0591.42017|0611.42015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..215K}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 2
\pages 215--216
\crossref{https://doi.org/10.1070/RM1985v040n02ABEH003566}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AYW2600011}


Linking options:
  • http://mi.mathnet.ru/eng/umn2403
  • http://mi.mathnet.ru/eng/umn/v40/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Karagulian, “On the selection of a convergence subsystem with logarithmic density from an arbitrary orthonormal systems”, Math. USSR-Sb., 64:1 (1989), 41–56  mathnet  crossref  mathscinet  zmath
    2. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Kozlov A., “Multifunctionality and Interchangeability in Operations of the Thoracic Legs of the Gaddisworms Phryganea-Grandis (Insecta, Trichoptera)”, Zool. Zhurnal, 71:11 (1992), 61–66  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:316
    Full text:86
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021